# SDR DHL2005367006

- Difficulty date: November 27, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Engine: Ge CF650C2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  CLEANED CONNECTOR ON NOSE GEAR DOOR CLOSE SWITCH. OPS CHECKS SERVICEABLE ON GRD IAW M/M 32-22-11
